A quantitative analysis of Koopman operator methods for system identification and predictions
C. Zhang, E. Zuazua (2023) A quantitative analysis of Koopman operator methods for system identification and predictions, Comptes Rendus. Mécanique, ...
Multilevel control by duality
U. Biccari, E. Zuazua (2023) Multilevel control by duality Systems & Control Letters, Vol. 175, 105-502, https://doi.org/10.1016/j.sysconle.2023.105502 Abstract. We discuss the ...
Analysis and numerical solvability of backward-forward conservation laws
T. Liard, E. Zuazua (2023) Analysis and numerical solvability of backward-forward conservation laws SIAM Journal on Mathematical Analysis, Vol. 55, ...
On the Controllability of Entropy Solutions of Scalar Conservation Laws at a Junction via Lyapunov methods
N. Nitti, E. Zuazua (2023) On the Controllability of Entropy Solutions of Scalar Conservation Laws at a Junction via Lyapunov ...
Optimal design of sensors via geometric criteria
I. Ftouhi, E. Zuazua (2023) Optimal design of sensors via geometric criteria, J. Geom. Anal., Vol. 33, No. 253, https://doi.org/10.1007/s12220-023-01301-1 ...
Neural ODE Control for Classification, Approximation and Transport
D. Ruiz-Balet, E. Zuazua (2023)Neural ODE Control for Classification, Approximation and Transport, SIAM Review, Vol. 65, No. 3, pp. 735-773, ...
Greedy search of optimal approximate solutions
M. Lazar, E. Zuazua (2023) Greedy search of optimal approximate solutions Pure and Applied functional Analysis, Vol. 8, No. 2, ...
Long-time convergence of a nonlocal Burgers’ equation towards the local N-wave
G.M. Coclite, N. De Nitti, E. Zuazua (2023) Long-time convergence of a nonlocal Burgers' equation towards the local N-wave, CVGMT ...
Constrained control of gene-flow models
I. Mazari, D. Ruiz-Balet, E. Zuazua (2023)Constrained control of gene-flow models, Ann. Inst. Henri Poincare (C) Anal. Non Lineaire ⟨hal-02373668⟩ Abstract ...
Reachable set for Hamilton-Jacobi equations with non-smooth Hamiltonian and scalar conservation laws
C. Esteve, E. Zuazua. Reachable set for Hamilton-Jacobi equations with non-smooth Hamiltonian and scalar conservation laws Nonlinear Analysis, Vol. 227, ...